| Catalog Number |
SRF-485 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
05/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Later healthcare professional reported "pain".Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "later seroma" and "capsular contracture baker grade lll/iv".This record is for left side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Additional information e1 phone numbers: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The events of seroma late and capsular contracture baker grade lll/iv are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events
further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma late and capsular contracture baker grade lll/iv.